# SDR SWIA2020020348186

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL (RBL9) FROM FS409+8 - FS409+120 HAS CORROSION AREAS         (C-CHECK)   RO:1/29/2020CORROSION ON R/H FLOOR SEAT TRACK AT RBL9 FROM FS409+8 TO FS409+120 WAS OUT OF LIMITS PER REF CRJ 200 SRM, REMOVED AND REPLACED SEAT TRACK PER REF BOMBARDIER REO, SEE CONTINUATION CARD FOR DETAILS
